MathSciNet Relay Station
MathSciNet bibliographic data
MR2291833 (2008e:65250) 65M06 (35B45 35B65 35J60)
Krylov, N. V. A priori estimates of smoothness of solutions to difference Bellman equations with linear and quasi-linear operators. Math. Comp. 76 (2007), no. 258, 669–698.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement